# SDR IPXA202009160269

- Difficulty date: August 20, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE SKIN IS CHAFED BETWEEN NR 10 AND NR 11 SLAT TRACK CUT OUT.  REPAIRED CHAFED RT WING FIXED LEADING EDGE SKIN BETWEEN XOS 678-XOS 725, IAW EA 011-5754-01-A8532 REV IR AND EO MD11-5730-77805-A (MAJOR).
